# SDR SWIA200414122

- Difficulty date: November 17, 2004
- Submitted: November 23, 2004
- Operation: Air carrier
- Aircraft: N973SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7949
- Aircraft time: 1,078 hours, 981 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Detector
- Part number: 601R590141
- Condition: Malfunctioned
- Location: Unit-Skew
- Stage of operation: TX
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

ON TAXI, FLAPS SELECTED TO 30, THE FLAP FAIL AMBER MESSAGE CAME ON.  REPLACED NR 4 RIGHT AFT SKEW DETECTOR SENSOR AND SKEW DETECTION UNIT.  OPERATIONAL CHECK GOOD IAW MM 27-51-15.  P/N 601R59014-1, S/N OFF A317.
